# SDR 95FDEA00140

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651627910
- Condition: Cracked
- Location: Bs 758
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LONGITUDINAL BEAM AT BS 758 RBL 45 WL 208.  REMOVED AND REPLACED LONGITUDINAL BEAM AT STA 758 RBL 45 WL 208.
